RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Analyse Math., 2014, том 124, выпуск 1, страницы 117–143 (Mi janm1)  

Multiplicative congruences with variables from short intervals

J. Bourgaina, M. Z. Garaevb, S. V. Konyaginc, I. E. Shparlinskid

a Institute for Advanced Study, School of Mathematics
b National Autonomous University of Mexico, Institute of Mathematics
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
d University of New South Wales

Финансовая поддержка Номер гранта
National Science Foundation DMS- 0808042
Direccion General de Asuntos del Personal Academico, Universidad Nacional Autonoma de Mexico
Российский фонд фундаментальных исследований 14-01-00332
Министерство образования и науки Российской Федерации Nsh-3082.2014.1
Australian Research Council DP1092835
DP130100237
The research of J. B. was partially supported by National Science Foundation Grant DMS- 0808042. The research of M. Z. G. was supported by the sabbatical grant PASPA-DGAPA- UNAM. The research of S. V. K. was supported by Russian Fund for Basic Research Grant N. 14-01-00332 and Program Supporting Leading Scientific Schools Grant Nsh-3082.2014.1. The research of I. E. S. was supported by Australian Research Council Grants DP1092835 and DP130100237.


DOI: https://doi.org/10.1007/s11854-014-0029-2


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 20.10.2012
Исправленный вариант: 13.02.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/janm1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:38

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018